# SDR SWAA2018010918948

- Difficulty date: January 3, 2018
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 38,808 hours, 17,672 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Unsecure
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY ESCAPE SLIDE INADVERTENTLY FELL OUT DID NOT DEPLOY, STILL OPERATIONAL. REINSTALLED SLIDE PER MT.
